Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

When are Rees congruences principal?


Author: C. M. Reis
Journal: Proc. Amer. Math. Soc. 106 (1989), 593-597
MSC: Primary 20M05; Secondary 20M10, 20M12
DOI: https://doi.org/10.1090/S0002-9939-1989-0964460-5
MathSciNet review: 964460
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\rho _I}$ be the Rees congruence modulo the ideal $ I$ of the free monoid $ {X^*}$. In this short note we give necessary and sufficient conditions, in terms of the partial order induced by division on the complement of $ I$, for $ {\rho _I}$ to be principal. In particular, we prove that if $ I$ is principal, so is $ {\rho _I}$.


References [Enhancements On Off] (What's this?)

  • [1] Y. Q. Guo, H. J. Shyr and G. Theirrin, Qf-disjunctive languages, Papers on automata and language VII, Department of Mathematics, Karl Marx University of Economics, Budapest, 1985, pp. 413-440. MR 847054 (87m:20183)
  • [2] G. Lallement, Semigroups and combinatorial applications, Wiley-Interscience, New York, 1979. MR 530552 (81j:20082)
  • [3] C. M. Reis, Infix congruences on a free monoid, Trans. Amer. Math. Soc. vol. 310, Number 2, Dec. 1988. MR 978373 (90a:20119)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 20M10, 20M12

Retrieve articles in all journals with MSC: 20M05, 20M10, 20M12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0964460-5
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society